Free Access
Issue
ESAIM: PS
Volume 23, 2019
Page(s) 638 - 661
DOI https://doi.org/10.1051/ps/2018029
Published online 26 September 2019
  1. S. Asmussen and H. Hering, Strong limit theorems for general supercritical branching processes with applications to branching diffusions. Probab. Theory Relat. Fields 36 (1976) 195–212 [Google Scholar]
  2. K.B. Athreya and H.-J. Kang, Some limit theorems for positive recurrent branching Markov chains: I. Adv. Appl. Probab. 30 (1998) 693–710 [CrossRef] [Google Scholar]
  3. K.B. Athreya and H.-J. Kang, Some limit theorems for positive recurrent branching Markov chains: II. Adv. Appl. Probab. 30 (1998) 711–722 [CrossRef] [Google Scholar]
  4. V. Bansaye, Ancestral lineages and limit theorems for branching Markov chains. Available at: https://hal.archives-ouvertes.fr/hal-00851284v4 (2014) [Google Scholar]
  5. V. Bansaye, J.-F. Delmas, L. Marsalle and V.C. Tran, Limit theorems for Markov processes indexed by continuous time Galton-Watson trees. Ann. Appl. Probab. 21 (2011) 2263–2314 [CrossRef] [Google Scholar]
  6. V. Bansaye and C. Huang, Weak law of large numbers for some Markov chains along non homogeneous genealogies. ESAIM: PS 19 (2015) 307–326 [CrossRef] [EDP Sciences] [Google Scholar]
  7. V. Bansaye and V.C. Tran, Branching Feller diffusion for cell division with parasite infection. Aléa 8 (2011) 241–242 [Google Scholar]
  8. B. Cloez, Limit theorems for some branching measure-valued processes. Adv. Appl. Probab. 49 (2017) 549–580 [CrossRef] [Google Scholar]
  9. P. Del Moral, Feynman-Kac Formulae. Springer, New York (2004) [CrossRef] [Google Scholar]
  10. J.-F. Delmas and L. Marsalle, Detection of cellular aging in a Galton-Watson process. Stoch. Process. Their Appl. 120 (2010) 2495–2519 [CrossRef] [MathSciNet] [Google Scholar]
  11. J. Engländer, Law of large numbers for superdiffusions: The non-ergodic case. Ann. Inst. Henri Poincaré Probab. Statist. 45 (2009) 1–6 [CrossRef] [Google Scholar]
  12. J. Engländer, S. Harris and A. Kyprianou, Strong law of large numbers for branching diffusions. Ann. Inst. Henri Poincaré Probab. Statist. 46 (2010) 279–298 [CrossRef] [Google Scholar]
  13. J. Engländer and A. Winter, Law of large numbers for a class of superdiffusions. Ann. Inst. Henri Poincaré Probab. Statist. 42 (2006) 171–185 [CrossRef] [Google Scholar]
  14. S.N. Ethier and T.G. Kurtz, Markov Processes: Characterization and Convergence, Vol. 282. John Wiley & Sons, NJ (2009) [Google Scholar]
  15. N. Fournier and S. Méléard, A microscopic probabilistic description of a locally regulated population and macroscopic approximations. Ann. Appl. Probab. (2004) 1880–1919 [CrossRef] [MathSciNet] [Google Scholar]
  16. H.-O. Georgii and E. Baake, Supercritical multitype branching processes: the ancestral types of typical individuals. Adv. Appl. Probab. (2003) 1090–1110 [CrossRef] [Google Scholar]
  17. J. Guyon, Limit theorems for bifurcating Markov chains. Application to the detection of cellular aging. Ann. Appl. Probab. 17 (2007) 1538–1569 [CrossRef] [Google Scholar]
  18. M. Hairer and J.C. Mattingly, Yet another look at Harris ergodic theorem for Markov chains, in Seminar on Stochastic Analysis, Random Fields and Applications VI. Springer, Basel (2011) 109–117 [Google Scholar]
  19. S. Harris and M. Roberts, A strong law of large numbers for branching processes: almost sure spine events. Electron. Commun. Probab. 19 (2014) 1–6 [CrossRef] [Google Scholar]
  20. M. Hoffmann and A. Olivier, Nonparametric estimation of the division rate of an age dependent branching process. Stoch. Process. Appl. 126 (2016) 1433–1471 [CrossRef] [Google Scholar]
  21. A. Marguet, Uniform sampling in a structured branching population. Preprint arXiv:1609.05678 (2016) [Google Scholar]
  22. S.P. Meyn and R.L. Tweedie, Markov Chains and Stochastic Stability. Springer Science & Business Media, Berlin (2012) [Google Scholar]
  23. S. Mischler and J. Scher, Spectral analysis of semigroups and growth-fragmentation equations. Ann. Inst. Henri Poincaré (C) Non Linear Anal. 33 (2016) 849–898 [CrossRef] [Google Scholar]
  24. Y.-X. Ren, R. Song and R. Zhang, Central limit theorems for supercritical branching Markov processes. J. Funct. Anal. 266 (2014) 1716–1756 [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.